MAUDE Adverse Event Report: RTI SURGICAL SLIMFUSE; TRI-LOBE FINAL DRIVER

RTI SURGICAL SLIMFUSE; TRI-LOBE FINAL DRIVER
Model Number 21-FINALDRIV-TL
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was done and the device met all specifications.This is report 3 of 5.Several attempts have been made to get the device back for inspections and it still has not been returned.
 
Event or Problem Description
During a slimfuse removal case the set screws stripped.The surgeon made several attempts to remove the screws and broke multiple devices.All pieces were retrieved and there was a surgical delay of 40 minutes and no patient effect.

Brand Name
SLIMFUSE
Common Device Name
TRI-LOBE FINAL DRIVER
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key7541557
Report Number1833824-2018-00014
Device Sequence Number19436101
Product Code KWQ
UDI-Device Identifier00846468025793
UDI-Public(01)00846468025793(10)119476
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K072703
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number21-FINALDRIV-TL
Device Catalogue Number21-FINALDRIV-TL
Device Lot Number119476
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1